Doctor insights on:
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Just finished 10 days amoxicillin w/diarrhea how long will last or is from good bact. Depletion how to tell difference?
Post-antibx diarrhea: Many antibiotics are non-specific as to what bacteria they kill. When your normal gut flora is depleted by antibiotics you may be at risk for opportunistic pathogens. A very common one is clostridium difficile (c.Diff). Your doctor, in considering this possibility, will order a specific stool check. If c.Diff is found treatments include: different antibiotics, toxin binders, florastor probiotics. ...Read more
I just finished 10 days of amoxicillin & had diarrhea d/t it how long till it's gone or is due to loss of good bacteria from body & how do I tell?
Possible: It is very possible your intestinal tract flora have been disrupted by the antibiotics. An easy way to help restore your "good" bacteria in the gut is to eat yogurt with live cultures. The diarrhea should resolve soon; please be sure to stay well hydrated with clear fluids. You can use products such as pedialyte to help keep your electrolytes up. ...Read moreSee 1 more doctor answer
While taking amoxicillin i got diarrhea, after 2 days i stopped taking it. Now my anus and urethra opening are swollen itching and painful.
How do you tell the difference between 'normal' post antibiotic (amoxicillin) runny stool/diarrhea and c.Difficile ?
Im on 4th day of 7 day course amoxicillin. Terrible diarrhea, headache and suddenly sensitive tooth. Can i stop the antibiotic today?
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read more
As long as you take: It could be as long as you take the medicine. So stop it, you might get it over with. ...Read more
- Talk to a doctor live online for free
- Amoxicillin diarrhea treatment
- Amoxicillin diarrhea baby
- Amoxicillin watery diarrhea
- Ask a doctor a question free online
- Amoxicillin causes diarrhea
- Can amoxicillin give you diarrhea?
- Can gaviscon cause diarrhea?
- Can amoxicillin cure cough?
- Talk to a urgent care specialist online for free